# SDR IPXA2016111410613

- Difficulty date: November 13, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 79,410 hours, 14,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: BAN7020503
- Part serial: 389
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FAILED TO OPERATE WITH INTERIOR & EXTERIOR SWITCH.  TROUBLESHOT SYS AND R & R THE L1 DOOR LOCK PIN RELEASE SOLENOID IAW MM 52-10-06-000 & - 400.   OPS NORMAL IAW 52-11-02.
